Translator Disclaimer
Summer 2020 Polyconvolution of Hartley integral transforms $H_2$ and integral equations
Nguyen Minh Khoa, Tran Van Thang
J. Integral Equations Applications 32(2): 171-180 (Summer 2020). DOI: 10.1216/jie.2020.32.171

Abstract

We construct and study a new polyconvolution (f,g,h)(x) of functions f, g and h for the Hartley integral transform H2. We will show that polyconvolution satisfies the following factorization equality:

H 2 ( f 2 g ) ( y ) = ( H 2 f ) ( y ) ( H 2 g ) ( y ) ( H 2 h ) ( y ) , y .

We prove the existence of this polyconvolution in the space L(). As examples, applications to solve an integral equation of polyconvolution type and a system of integral equations of polyconvolution type are presented.

Citation

Download Citation

Nguyen Minh Khoa. Tran Van Thang. "Polyconvolution of Hartley integral transforms $H_2$ and integral equations." J. Integral Equations Applications 32 (2) 171 - 180, Summer 2020. https://doi.org/10.1216/jie.2020.32.171

Information

Received: 22 October 2018; Revised: 26 November 2018; Accepted: 24 May 2019; Published: Summer 2020
First available in Project Euclid: 28 August 2020

zbMATH: 07282582
MathSciNet: MR4141403
Digital Object Identifier: 10.1216/jie.2020.32.171

Subjects:
Primary: 42A38, 44A35, 45E10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • Summer 2020
Back to Top